Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician and a nurse concerning her 12 year old daughter who in early February 2007 was vaccinated IM with 0.5 ml of Gardasil. There was no concomitant medication. In early April 2007, the patient was vaccinated IM, in the left deltoid, with a second dose of Gardasil. A couple days after the patient''s second vaccination, she experienced "high abdominal pain" and an upset stomach. The patient was taken to the emergency room because the pain had not subsided however she was not admitted. She was diagnosed with a high level of bilirubin. Subsequently, she was treated with Zantac and recovered from the events. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166